BibTeX record journals/jap/PlazzottaC16

download as .bib file

@article{DBLP:journals/jap/PlazzottaC16,
  author    = {Giacomo Plazzotta and
               Caroline Colijn},
  title     = {Asymptotic frequency of shapes in supercritical branching trees},
  journal   = {J. Applied Probability},
  volume    = {53},
  number    = {4},
  pages     = {1143--1155},
  year      = {2016},
  url       = {https://doi.org/10.1017/jpr.2016.70},
  doi       = {10.1017/jpr.2016.70},
  timestamp = {Sun, 28 May 2017 13:17:59 +0200},
  biburl    = {https://dblp.org/rec/journals/jap/PlazzottaC16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics